for about 3 months. Now I am up to 160 mg a day, and it isn't working. I have gained back all of the weight I lost the first three months I was on Furosemide, over 80 pounds, all fluid. I can hardly move, my back and legs are so weak.
Are you taking 160mg of hydrochlorothiazide? That is quite a high dose and if you are not getting a good response please see your doctor as soon as possible. Perhaps also ask your doctor why they decided to change you from furosemide to hydrochlorothiazide? There may be a valid reason but if there isn't then perhaps they can put you back on furosemide.
- Furosemide Information for Consumers
- Furosemide Information for Healthcare Professionals (includes dosage details)
- Side Effects of Furosemide (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Back Pain - can anyone help? I broke my back 10 yrs ago and ive been on opiates for over 10 yrs,so i
Posted 19 Jan 2010 • 2 answers
Furosemide - my doctor gave me these to loose weight I don't see anywhere that they are a water pill
Posted 13 Aug 2014 • 3 answers
Adipex-P - I began taking Apidex 12 days ago and was noticing a lititle weight loss initially. Total
Posted 25 Jun 2016 • 0 answers
Posted 24 Jul 2016 • 1 answer
Posted 1 Sep 2016 • 0 answers